| Model Number |
7300TFX31 |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
08/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned to edwards for evaluation as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all events.Trends are monitored on a the investigation is still in progress; therefore, a conclusion has yet to be established.
Event or Problem Description
It was reported and through investigation, a patient with 31mm 7300tfx mitral valve implanted seven (7) years, 10 months, underwent valve-in-valve procedure due to stenosis.Patient presented with heart failure, shortness of breath, and activity intolerance.Tmvr was successfully performed with a 29mm 9755rsl transcatheter valve.Patient was stable at the end of the procedure.
Additional Manufacturer Narrative
Added information to h6.The device history record (dhr) review was reviewed and shows that this device met all manufacturing specifications for product release prior to distribution.No issues were identified that would have impacted this event.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including rheumatic heart disease.